# SDR GLBA2001139

- Difficulty date: July 1, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N201YQ
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 11,896 hours, 15,375 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 91284H3482
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS WINDSHIELD CRACKED IN FLIGHT, REPLACE WINDSHIELD
